# SDR UPS804708

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FS 1220 LONGERON 33R, WEB WAS GOUGED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  MAINTENANCE COMPLIED WITH EO DC8-5310-7450A, FOR PERMANENT REPAIR.
